# SDR CA951129502

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nr 4 Main
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)AFTER TOUCHDOWN THE #4 MAIN WHEEL TIRE, LHR BLEW. DENT UNDER #6 SPOILER.
